# SDR DALA2023081506645

- Difficulty date: August 14, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N861DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31973
- Aircraft time: 22,760 hours, 8,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4843675) DURING SVC CHK FOUND FIRST CLASS EMG LIGHTS INOP. ALLOWED A/C TO CHARGE FOR 180 MINUTES FIRST CLASS EMERGENCY LIGHTS OPS CHK GOOD PER B737 AMM 33-51.
